On the dynamics of a quasistrictly non-Volterra quadratic stochastic operator

  • A. Yu. Khamrayev

Abstract

UDC 517.98
We find all fixed and periodic points for a quasistrictly non-Volterra quadratic stochastic operator on the two-dimensional simplex. The description of the limit set of trajectories for this operator is presented.
Published
25.08.2019
How to Cite
KhamrayevA. Y. “On the Dynamics of a Quasistrictly Non-Volterra Quadratic Stochastic Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 8, Aug. 2019, pp. 1116-22, http://umj.imath.kiev.ua/index.php/umj/article/view/1502.
Section
Research articles